Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 115, NWS Raleigh, NC

July 6, 2018Johnston County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 6, 2018, 5:40 PM EDT for Johnston County, North Carolina. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2018, 5:40 PM EDT (21:40 UTC)
Expired
Jul 6, 2018, 6:19 PM EDT
In force
39 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 32 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:46 PM EDTTSTM WND DMGMicro, NCTHUNDERSTORM WINDS DOWNED AT LEAST TWO TREES WITHIN THE COMMUNITY OF MICRO, NC. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 9.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1185 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

885 
WUUS52 KRAH 062140
SVRRAH
NCC101-062230-
/O.NEW.KRAH.SV.W.0115.180706T2140Z-180706T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
540 PM EDT FRI JUL 6 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Johnston County in central North Carolina...

* Until 630 PM EDT

* At 540 PM EDT, a severe thunderstorm was located 7 miles northeast
  of Smithfield, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Micro, Selma, Pine Level, Kenly and Princeton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3544 7814 3538 7831 3560 7830 3564 7819
      3555 7808
TIME...MOT...LOC 2140Z 335DEG 2KT 3555 7823 

HAIL...1.00IN
WIND...60MPH
 
$$

MORROW
2 follow-up statements
730 
WWUS52 KRAH 062214
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
614 PM EDT FRI JUL 6 2018

NCC101-062230-
/O.CON.KRAH.SV.W.0115.000000T0000Z-180706T2230Z/
Johnston NC-
614 PM EDT FRI JUL 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL JOHNSTON COUNTY...

At 614 PM EDT, a severe thunderstorm was located 11 miles northeast
of Smithfield, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Micro and Kenly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3550 7815 3549 7819 3561 7824 3564 7819
      3555 7808
TIME...MOT...LOC 2214Z 234DEG 2KT 3562 7819 

HAIL...1.00IN
WIND...60MPH
 
$$

MORROW
266 
WWUS52 KRAH 062219
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
619 PM EDT FRI JUL 6 2018

NCC101-062229-
/O.CAN.KRAH.SV.W.0115.000000T0000Z-180706T2230Z/
Johnston NC-
619 PM EDT FRI JUL 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSTON COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3550 7815 3549 7819 3561 7824 3564 7819
      3555 7808
TIME...MOT...LOC 2218Z 335DEG 2KT 3562 7819 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:55 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 6, 2:55 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
255 PM EDT Fri Jul 6 2018

.SYNOPSIS...
An Appalachian-lee surface trough will drift southeastward across NC
and VA this afternoon and evening, followed by the passage of a cold
front overnight. High pressure will then build across the middle
Atlantic region through the weekend, bringing much cooler and drier
air to our region.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 255 PM Friday...

A fairly large cluster of thunderstorms has developed/spread SE off
the Blue Ridge of VA/NC early afternoon. A cold pool in behind the
cluster of storms (temperatures in the 60s to lower 70s) has spread
out of the high country into the Foothills. Out ahead of the storms,
the MLCapes have reached 1500 to 2000 J/KG. There are cell mergers
going on with the storms propagating SSW. It appears that a short
lived pulse severe event is unfolding over the Triad region, with
the threat of a few damaging wind gusts to 60 mph.

The energy from this convection is expected to link up with the
scattered storms developing over the Piedmont during the mid to late
afternoon. This will enhance the convection along the I-40/I-85
corridors from the Triad to the Triangle spreading SE through the
afternoon. Generally, a few pulse severe may continue to be a threat
through the afternoon. Not sure the models have captured the cold
pool moving into the high CAPE environment very well.

The 12z/GFS was out to breakfast (lunch) as it had no storms in the
Triad until 00z/this evening. So, this can't be used. Going to the
CAMS, the HRRR may have the best handle on this situation - with the
energy of the cluster of storms and trailing cold pool will
translate SSE across our region through the afternoon and early
evening. The slow movement, cell mergers, and back building nature of
the storms as they come SE should continue to produce locally
damaging wind, frequent lightning, and very heavy rain.

High PW and slow storm motion will lead to locally heavy rain in the
storms. However, FFG is high as many areas have not seen rain in
over a week. Many areas are showing a very dry top moisture profile
as well. Therefore, the flash flood risk is low. Urban areas run the
risk any time of slow moving, heavy rain producing storms. However,
widespread flooding is not expected.

Severe storms on an organized basis are not expected due to the weak
shear. However, in this multi-cell pulse environment characterized
by high CAPE and nil shear, isolated strong wind events can and will
occur under the stronger cells.

The chance to likely POP will not drop off until later this evening,
with CAMS suggesting the focus for additional storms near the cold
front over NW NC this evening. The current convective overturning in
the NW may hamper additional strong storms later. There is a chance
of additional storms with the front as it drops south through the
region just about anywhere overnight. Lows in the upper 60s north to
lower to mid 70s south.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 130 PM Friday...

Surface cold front will be draped across southern NC on Saturday.
Meanwhile, a mid level ridge will redevelop and strengthen across
the upper Midwest into the Ohio Valley early this weekend. Beneath
the developing ridge, a Canadian surface high will build from the
Great Lakes east across the middle Atlantic states, and then
southward down the lee of the Appalachians. The cooler and drier
air, characterized by dewpoints in the upr 50s-mid 60s, will surge
into central NC Saturday into Saturday night. Expect a stubborn
extensive layer of stratocumulus layer over most of the area north
of the cold front. Scattered, mainly elevated, showers are expected,
with higher chances in the south.

Temperatures will be considerably cooler beneath the cloudiness and
aided by northeasterly flow that will gust to 20 or so mph on
Saturday. Highs are expected to be in the upper 70s north to very
low 80s across the southern tier. It will be pleasantly cool
Saturday night, with lows mostly in the low and mid 60s.

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
As of 115 PM Friday...

The long term forecast will be subject to some uncertainty in the
Coastal Plain, as a low pressure area currently a few hundred miles
southeast of the NC coast may strengthen to a tropical depression as
it slowly approaches the coast later this weekend.

Otherwise, an initially 'cool' and dry continental airmass will make
a brief southerly surge down the Atlantic coast this weekend. The
ridging will retrograde across the Ohio Valley Monday as the airmass
quickly begins to modify with temperatures rising from low and mid
80s Sunday to the upper 80s Monday, and finally back to the lower
90s Tuesday.

The ridging will begin to amplify in the Plains Monday, with
subsequent troffing and northwest flow over the eastern CONUS. We
will continue to warm through midweek, with highs Wednesday through
Friday reaching the mid 90s. A backdoor front will be pushed south
into the area as the pattern amplifies on Thursday, and this front
will merge into our near-omnipresent summer lee trof and stall over
the area through the late week. This will enhance our chance of
convection Thursday and Friday.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
As of 245 PM Friday...

Pulse type storms will be a threat for the TAF sites through
00z/Saturday, transitioning to the SE zones between 00z and 03z.
There is another chance of storms in the Piedmont as the actual
front moves in later this evening and overnight. MVFR to IFR CIGS
and VSBYS will accompany the storms, then generally VFR conditions
later this evening. As the front moves through later tonight, the
winds will shift to the NE and pick up to 10-20kt between 06z and
12z, with a low IFR overcast expected.

The overcast should lift to MVFR Saturday afternoon, otherwise
generally VFR conditions expected.

Outlook: VFR conditions as drier high pressure builds more fully swd
across NC by Saturday night and Sunday, lasting into early next
week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/MWS
NEAR TERM...Badgett
SHORT TERM...mlm
LONG TERM...mlm
AVIATION...Badgett
Hazardous weather outlook, Jul 6, 11:47 AM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1147 AM EDT Fri Jul 6 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-071600-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
1147 AM EDT Fri Jul 6 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Hot and humid conditions will exist out ahead of a cold front this
afternoon. Heat indices around 100 can be expected in many areas
before the chance of thunderstorms and clouds increase this
afternoon.

Clusters of thunderstorms will occur this afternoon and
evening. Some of the thunderstorms will produce locally heavy rain,
frequent lightning, and gusty wind to 50 mph. Some urban or small
stream flooding may occur. Thunderstorms are expected to diminish by
late evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report heavy rain amounts, strong winds,
or hail to the National Weather Service.

Badgett

In the hours before

Special weather statement, Jul 6, 5:14 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
514 PM EDT FRI JUL 6 2018

NCZ077-088-062145-
Harnett NC-Cumberland NC-
514 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT AND
NORTHWESTERN CUMBERLAND COUNTIES UNTIL 545 PM EDT...

At 514 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Pope AFB, or 12 miles northwest of Fort Bragg,
moving southeast at 10 mph.

Pea size hail, dangerous lightning, heavy rainfall, and wind gusts
up to 40 mph will be possible with this storm.

Locations impacted include...
Fort Bragg, Pope AFB, Spring Lake, Timberlake, Pineview and Anderson
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3517 7910 3519 7910 3521 7912 3531 7919
      3535 7914 3539 7902 3523 7880 3512 7907
TIME...MOT...LOC 2114Z 328DEG 7KT 3530 7909

MORROW
Special weather statement, Jul 6, 5:19 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
519 PM EDT FRI JUL 6 2018

NCZ027-028-043-062215-
Edgecombe NC-Nash NC-Wilson NC-
519 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NASH...SOUTHWESTERN
EDGECOMBE AND CENTRAL WILSON COUNTIES UNTIL 615 PM EDT...

At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rocky Mount, moving southeast at 10 mph.

Pea size hail, heavy rain, and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Rocky Mount, Nashville, Wilson, Elm City, Dortches, Sharpsburg,
Pinetops, Spring Hope, Lucama and Black Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3593 7816 3604 7774 3582 7751 3561 7799
TIME...MOT...LOC 2119Z 328DEG 7KT 3594 7779

MORROW
Special weather statement, Jul 6, 5:33 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
533 PM EDT FRI JUL 6 2018

NCZ042-078-062200-
Johnston NC-Wayne NC-
533 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE AND SOUTHEASTERN
JOHNSTON COUNTIES UNTIL 600 PM EDT...

At 533 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Smithfield, moving southeast at 10 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Goldsboro, Micro, Selma, Pine Level, Princeton and Nahunta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3540 7795 3533 7821 3561 7830 3564 7820
TIME...MOT...LOC 2133Z 334DEG 10KT 3555 7821

MORROW
Special weather statement, Jul 6, 5:34 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
534 PM EDT FRI JUL 6 2018

NCZ077-062200-
Harnett NC-
534 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARNETT COUNTY
UNTIL 600 PM EDT...

At 534 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lillington, moving southeast at 10 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Lillington, Dunn, Erwin and Buies Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3543 7888 3545 7879 3530 7861 3526 7880
TIME...MOT...LOC 2134Z 335DEG 7KT 3540 7882

MORROW
Local storm report, Jul 6, 5:37 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     5 SE CARR               36.17N 79.17W
07/06/2018                   ORANGE             NC   911 CALL CENTER

            DOWNED TREE AND POWER LINE AT ELLAND-CEDAR
            GROVE RD AND CARR STORE RD.

&&

JFD
Local storm report, Jul 6, 5:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
540 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 N HILLSBOROUGH        36.09N 79.10W
07/06/2018                   ORANGE             NC   911 CALL CENTER

            TWO DOWNED TREES ON NC HIGHWAY 86 N, ONE AT
            HOLMAN DR AND ANOTHER AT US-70 E.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:02 PM EDTSpecial Weather StatementRAHAnson28 min
Jul 5, 8:23 PM EDTSpecial Weather StatementRAHFranklin37 min
Jul 6, 1:42 PM EDTSpecial Weather StatementRAHAlamance, Davidson, Forsyth, Guilford, Orange48 min
Jul 6, 2:08 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford52 min
Jul 6, 2:40 PM EDTSpecial Weather StatementRAHAlamance, Davidson65 min
Jul 6, 2:41 PM EDTAreal Flood AdvisoryRAHGuilford2 hr
Jul 6, 2:42 PM EDTSpecial Weather StatementRAHWarren33 min
Jul 6, 3:00 PM EDTSpecial Weather StatementRAHHalifax30 min
Jul 6, 3:15 PM EDTSpecial Weather StatementRAHWarren30 min
Jul 6, 3:18 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford42 min
Jul 6, 3:22 PM EDTSpecial Weather StatementRAHFranklin23 min
Jul 6, 3:36 PM EDTAreal Flood AdvisoryRAHWake114 min
Jul 6, 3:41 PM EDTSpecial Weather StatementRAHMontgomery, Randolph, Stanly64 min
Jul 6, 3:44 PM EDTSpecial Weather StatementRAHOrange61 min
Jul 6, 3:50 PM EDTAreal Flood AdvisoryRAHWake115 min
Jul 6, 4:03 PM EDTSpecial Weather StatementRAHWake57 min
Jul 6, 4:05 PM EDTSpecial Weather StatementRAHWake25 min
Jul 6, 4:13 PM EDTSevere Thunderstorm WarningRAHWake62 min
Jul 6, 4:15 PM EDTFlash Flood WarningRAHWake2 hr
Jul 6, 4:18 PM EDTSevere Thunderstorm WarningRAHDurham, Orange57 min
Jul 6, 4:21 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore39 min
Jul 6, 4:28 PM EDTSpecial Weather StatementRAHNash62 min
Jul 6, 4:30 PM EDTAreal Flood AdvisoryRAHDurham, Orange, Person94 min
Jul 6, 4:35 PM EDTSevere Thunderstorm WarningRAHGranville, Person55 min
Jul 6, 4:44 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond91 min
Jul 6, 4:50 PM EDTAreal Flood AdvisoryRAHWake74 min
Jul 6, 5:00 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Moore, Richmond, Stanly86 min
Jul 6, 5:03 PM EDTSpecial Weather StatementRAHPerson57 min
Jul 6, 5:09 PM EDTAreal Flood AdvisoryRAHNash88 min
Jul 6, 5:14 PM EDTSpecial Weather StatementRAHHarnett31 min
Jul 6, 5:19 PM EDTSpecial Weather StatementRAHNash, Wilson56 min
Jul 6, 5:33 PM EDTSpecial Weather StatementRAHWayne27 min
Jul 6, 5:34 PM EDTSpecial Weather StatementRAHHarnett26 min
Jul 6, 6:06 PM EDTSpecial Weather StatementRAHVance, Warren69 min
Jul 6, 6:09 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Lee, Moore75 min
Jul 6, 6:18 PM EDTSpecial Weather StatementRAHHoke42 min
Jul 6, 6:38 PM EDTSpecial Weather StatementRAHWayne67 min
Jul 6, 7:11 PM EDTAreal Flood AdvisoryRAHWayne62 min
Jul 6, 7:20 PM EDTAreal Flood AdvisoryRAHWayne, Wilson53 min
Jul 6, 7:20 PM EDTSpecial Weather StatementRAHGreene55 min
Jul 6, 7:21 PM EDTSpecial Weather StatementRAHSampson24 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.